Next Article in Journal
A New Topological Approach to Target the Existence of Solutions for Nonlinear Fractional Impulsive Wave Equations
Previous Article in Journal
Criteria for Oscillation of Half-Linear Functional Differential Equations of Second-Order
Previous Article in Special Issue
Bifurcation Results for Periodic Third-Order Ambrosetti-Prodi-Type Problems
 
 

Order Article Reprints

Journal: Axioms, 2022
Volume: 11
Number: 720

Article: Global Well-Posedness of the Dissipative Quasi-Geostrophic Equation with Dispersive Forcing
Authors: by Jinyi Sun and Lingjuan Zou
Link: https://www.mdpi.com/2075-1680/11/12/720

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop